Differential Inequlities on Complete Riemannian Manifolds and Applications.
Mathematische Annalen, Tome 272 (1985), pp. 449-460
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Laplacian, complete Riemannian manifold, scalar curvature, Brownian motion, minimal submanifold
@article{MAN_1985__272_164024,
author = {Leon Karp},
title = {Differential {Inequlities} on {Complete} {Riemannian} {Manifolds} and {Applications.}},
journal = {Mathematische Annalen},
pages = {449--460},
year = {1985},
volume = {272},
zbl = {0536.53046},
url = {http://geodesic.mathdoc.fr/item/MAN_1985__272_164024/}
}
Leon Karp. Differential Inequlities on Complete Riemannian Manifolds and Applications.. Mathematische Annalen, Tome 272 (1985), pp. 449-460. http://geodesic.mathdoc.fr/item/MAN_1985__272_164024/